File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay integral inequalities of a coupled system on time scales with applications

TitleDelay integral inequalities of a coupled system on time scales with applications
Authors
KeywordsDelay
Dynamic
Gronwall-bellman inequalities
Time scales
Issue Date2012
PublisherEudoxus Press, LLC. The Journal's web site is located at http://www.msci.memphis.edu/~anastasg/jocaaa
Citation
Journal Of Computational Analysis And Applications, 2012, v. 14 n. 3, p. 495-506 How to Cite?
AbstractBy means of a new linear Gronwall-Bellman inequality on time scales and a elementary in- equality, the bounds of a class of new power nonlinear two-dimensional inequalities of a delay on time scales are obtained. An application to the qualitative analysis of delay dynamic system is discussed. © 2012 EUDOXUS4 P9R5ESS, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/149086
ISSN
2015 Impact Factor: 0.799
2015 SCImago Journal Rankings: 0.291
References

 

DC FieldValueLanguage
dc.contributor.authorMa, QHen_HK
dc.contributor.authorMa, YCen_HK
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorPečarić, Jen_HK
dc.date.accessioned2012-06-22T06:21:08Z-
dc.date.available2012-06-22T06:21:08Z-
dc.date.issued2012en_HK
dc.identifier.citationJournal Of Computational Analysis And Applications, 2012, v. 14 n. 3, p. 495-506en_HK
dc.identifier.issn1521-1398en_HK
dc.identifier.urihttp://hdl.handle.net/10722/149086-
dc.description.abstractBy means of a new linear Gronwall-Bellman inequality on time scales and a elementary in- equality, the bounds of a class of new power nonlinear two-dimensional inequalities of a delay on time scales are obtained. An application to the qualitative analysis of delay dynamic system is discussed. © 2012 EUDOXUS4 P9R5ESS, LLC.en_HK
dc.languageengen_US
dc.publisherEudoxus Press, LLC. The Journal's web site is located at http://www.msci.memphis.edu/~anastasg/jocaaaen_HK
dc.relation.ispartofJournal of Computational Analysis and Applicationsen_HK
dc.subjectDelayen_HK
dc.subjectDynamicen_HK
dc.subjectGronwall-bellman inequalitiesen_HK
dc.subjectTime scalesen_HK
dc.titleDelay integral inequalities of a coupled system on time scales with applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1521-1398&volume=14&issue=3&spage=495&epage=506&date=2012&atitle=Delay+Integral+Inequalities+of+A+Coupled+System+on+Time+Scales+with+Applicationsen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-84863050814en_HK
dc.identifier.hkuros200341en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84863050814&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume14en_HK
dc.identifier.issue3en_HK
dc.identifier.spage495en_HK
dc.identifier.epage506en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridMa, QH=8426630700en_HK
dc.identifier.scopusauthoridMa, YC=54960252100en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridPečarić, J=7006507259en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats